Original Research Article

Article volume = 2023 and issue = 2

Pages: 110–119

Article publication Date: November 22, 2023

You can download PDF file of the article here: Download

Visited 64 times and downloaded 41 times

An Analysis of Hub Number in Various Fuzzy Graphs

Saad Tobaili(a), Haifa Ahmed(b), and Mohammed Alsharafi(c)

(a) Department of Mathematics, Faculty of Science, Hadhramout University, Mukalla, Yemen.

(b) Department of Mathematics, Faculty of Education, Art and Science, Aden University, Aden, Yemen

(C) Department of Mathematics, Faculty of Arts and Science, Yildiz Technical University, Istanbul, Turkey.


Abstract:

In the present work, we aim to talk about the analytical findings about the quantification of hub structures arising from various graph operations applied to pairwise combinations of connected graphs and paths. Specifically, we delineate the hub numbers resulting from the intersection and joining of two interconnected graphs. We also derive the hub numbers for the intersection of two complete fuzzy graphs, as well as the intersection of a non-exhaustive connected fuzzy graph and complete fuzzy graphs. Moreover, we determine the hub configuration for the intersection of two paths, denoted Pn and Pm, whereby n ⩾ 2 and m ⩾ 3. In addition to enumerating these hub values, we provide an upper boundary on the maximum hub number attainable by taking the join of two paths Pn and Pm, where 2 ⩽ m ⩽ n. Through a rigorous mathematical treatment of these graph constructions and evaluations of their associated hub structures, the present work aims to systematically characterize and compare the topological properties induced by different relational combinations of graphs and paths. It is hoped that the communication of these findings will provide novel insight into the structural transformations and complexity changes incurred by various graph operations.

Keywords:

Hub number; fuzzy graph operations; complete fuzzy graph


References:
  • [1] H. Guan, et al. Fuzzy Topological Invariants in Uniform Fuzzy Graphs. Journal of Intelligent & Fuzzy Systems: Applications in Engineering and Technology. 45(1), (2023), 1653–1662, doi.org/10.3233/JIFS-223402. 1
  • [2] R. Ismail, et al. A Complete Breakdown of Politics Coverage Using the Concept of Domination and Double Domination in Picture Fuzzy Graph, Symmetry, 15(5), (2023). doi.org/10.3390/sym15051044. 1
  • [3] J. Bera, et al. Connectivity Status of Intuitionistic Fuzzy Graph and Its Application to Merging of Banks, Mathematics, 11(8), (2022). 1949. doi.org/10.3390/math11081949. 1
  • [4] R. Yongsheng, et al. Novel Concepts in Rough Cayley Fuzzy Graphs with Applications, Journal of Mathematics, 2023 (2023), Article ID 2244801, 11 pages, doi.org/10.1155/2023/2244801. 1
  • [5] A. Alameri, et al. Y-index of some graph operations, International Journal of Applied Engineering Research (IJAER), 15(2), (2020), 173–179. 1
  • [6] A. Modabish, et al. The second Hyper-Zagreb index of graph operations, J. Math. Comput. Sci., 11(2), (2021), 1455–1469. 1
  • [7] M. S. Alsharafi, et al. The forgotten index of complement graph operations and its applications of molecular graph, Open Journal of Discrete Applied Mathematics, 3(3), (2020), pp. 53–61. 1
  • [8] A. Alameri, et al. The second hyper-Zagreb indices and co-indices of disjunction and symmetric difference of graphs, International Journal of Advanced Chemistry Research. 1(1), (2022), pp. 37–41. 1
  • [9] M. S. Alsharafi, M. M. Shubatah, On the hyper-Zagreb index of some graph binary operations, Asian Research Journal of Mathematics, 16(4), (2020), 12–24. 1
  • [10] A. Alameri, et al. A note on Topological indices and co-indices of disjunction and symmetric difference of graphs, Discrete Applied Mathematics, 304, (2021), 230–235. 1
  • [11] Q.M. Mahioub, A study on some topics in the theory of fuzzy graphs, PHD. Thesis, University of Mysore, india, (2009). 1
  • [12] Q.M. Mahioub , Domination in product fuzzy graph, ACMA, 1(2), (2012), 119–125. 1, 1.2
  • [13] Q.M. Mahioub and A.A. Haifa, The Global Domination Number in Product Fuzzy Graphs, EPH, International Journal of Mathematics and statistics, (2020), 06–76. 1
  • [14] J.N. Mordeson and P.N. Nair, Cycles and cocycles of fuzzy graphs, Inform. Sci. 90(1996), 39–49. 1
  • [15] J.N. Mordeson and Peng C-S,Operations on fuzzy graph In form sci.79(1994), 159–170. 1
  • [16] J.N. Mordeson and Y. Y , Yao, Fuzzy Cycles and Fuzzy Trees, The Journal of Fuzzy Mathematics, 10(1), (2002), 189–200. 1
  • [17] O. Ore, Theory of graphs, Amer. Math.Soc. Colloq.Publ.38, Providence, (1962). 1
  • [18] A. Rosenfeld, Fuzzy graphs In L. A. Zadeh, K.S Fu and M. Shimura(Eds.),Fuzzy sets and Their Applications. Academic Press, New York, (1975). 1
  • [19] Ramaswmy, Product fuzzy graph, Int. Jon. of Com. Sci. and Net.Sec, 9(1), (2009), pp. 114–118. 1
  • [20] E. Sampathkumar, The global Domination Number of A Graph, Jour. Math. Phy. Sci. 23(5), (1989), 377–385. 1
  • [21] A. Somasundaram and S. Somasundarm, Domination in fuzzy graphs,Pattern Recgnition Letters, 19(1998), 787–791. 1
  • [22] Venugopalam, Naga Maruthi Kumari, Operations on fuzzy graph, Journal of Mathematics. 3(5), (2013), 333–385. 1
  • [23] L.A. Zadeh, Fuzzy sets , Information and Computation,8(1965), 338–353. 1
  • [24] L.A. Zadeh, Similarity relations and fuzzy ordering Information science, 3(2), (1987), 177–200. 1
  • [25] H. Ahmed, M. Shubatah, The Hub Number of a Fuzzy Graph, TWMS J. App. and Eng. Math. 13(1), (2023), 256–264. 1
  • [26] H. Ahmed, M. Shubatah, The total Hub Number of a Fuzzy Graph, International Journal of Applied Graph Theory, 1(2021), 1 – 9. 1
  • [27] W. Matthew, The Hub Number of a Graph, International Journal of Mathematics and Statistics, 1 (2006), 117 – 124. 1
Cite this article as:
  • Saad Tobaili, Haifa Ahmed, and Mohammed Alsharafi, An Analysis of Hub Number in Various Fuzzy Graphs, Communications in Combinatorics, Cryptography & Computer Science, 2023(2), PP.110–119, 2023
  • Export citation to BibTeX